Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article
Author

D. Senthilkumar

1 article in our journals

Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.

Research ArticleOpen accessWeyl’s Theorem for Algebraically Class A(s, t) OperatorsD. Senthilkumar, D. KiruthikaIn this study, we show that Weyl’s theorem holds for algebraically class A (s, t) operator acting on Hilbert space. We prove: (i) Weyl’s theorem holds for f (T) for every f belongs to holomorphic function of spectrum of T; (ii) generalized Weyl’s theorem holds for T; (iii) the spectral mapping theorem holds for the Weyl spectrum of T and … …Journal of Mathematics and Statistics, Vol. 8, Issue 1 · 13 Feb 2012 · 6,996 accessesView PDFCite